HU Jin-song. A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation[J]. 2011, 16(1): 116-118.DOI:
广义正则长波方程的一个新的守恒差分逼近
摘要
对一类广义正则长波(GRLW)方程的初边值问题进行了数值研究
提出了一个三层有限差分格式
格式合理地模拟了初边值问题的守恒性质
并利用离散泛函分析方法分析了该格式的二阶收敛性与无条件稳定性.数值结果表明
本文的格式是可行的.
Abstract
The numerical solution to an initial-boundary value problem of generalized regularized long wave equation(GRLW) is considered.A finite difference scheme of three levels is proposed.This scheme simulates the conservation properties of the problem well.It is proved that the finite difference scheme is convergent with second order and stable without condition by discrete functional analysis method.The numerical examples show this scheme is feasible.